Struggling with HRT | No Uterus - No Ovaries - Yes HRT - Surgical Menopause | HysterSisters
HysterSisters Hysterectomy Support and Information
HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Struggling with HRT Struggling with HRT

Thread Tools
  #1  
Unread 03-09-2017, 09:03 PM
Struggling with HRT

Hi, I'm 3 months post TAH/BSO and I was feeling great despite some wound healing issues. Now I feel like I'm between a rock and a hard place. I'm on Estradot 25 and when I'm on it I have unbearable nausea but when I'm not on it I have uncontrollable meltdowns and can't stop crying. I had to leave work today because I couldn't see my computer screen through my tears. Do I just have to ride out the nausea in the hope it gets better? It's that or keep crying at work which I really don't want to do. ANY advice would be wonderful as I'm feeling pretty alone right now no matter how kind my husband is.
Thanks
Brigitte
Sponsored Links
Advertisement
 
  #2  
Unread 03-10-2017, 04:31 PM
Re: Struggling with HRT

Could you ask your doctor for a prescription of zofran to help with the nausea? I hope it gets better soon!
  #3  
Unread 03-10-2017, 06:54 PM
Re: Struggling with HRT

Is the estrodot oral? If so, that could be bothering your stomach. It could be overloading your liver.
Sponsored Links
Advertisement
 
  #4  
Unread 03-10-2017, 07:11 PM
Struggling with HRT

  Quote:
Originally Posted by oddballzwife View Post
Could you ask your doctor for a prescription of zofran to help with the nausea? I hope it gets better soon!
Thanks, that's a good idea. I'll ask her.
  #5  
Unread 03-10-2017, 07:14 PM
Struggling with HRT

  Quote:
Originally Posted by Seablue View Post
Is the estrodot oral? If so, that could be bothering your stomach. It could be overloading your liver.
Thanks for responding. The estradot is a patch and for that very reason as I take quite a few other meds. I'm interested in the combination of things you've mentioned as my doctor has said I only need oestrogen. Another thing to add to the list for when I see her. Thanks again, that's really helpful.
  #6  
Unread 03-10-2017, 07:30 PM
Re: Struggling with HRT

Oh, since it's a patch, that bypasses your gut and liver. And it releases nice and slow into the bloodstream.
  #7  
Unread 03-10-2017, 10:55 PM
Struggling with HRT

I just thought about that because I started my new prescription today and got a wave of nausea. I was lucky and had some Zofran in my medicine cabinet and it helped a lot.

  Quote:
Originally Posted by Brigitte S View Post
Thanks, that's a good idea. I'll ask her.
  #8  
Unread 03-11-2017, 02:01 AM
Struggling with HRT

Good to hear that it's worked for you. I'm definitely going to try it. Thanks!
  #9  
Unread 03-11-2017, 02:05 AM
Struggling with HRT

  Quote:
Originally Posted by Seablue View Post
Oh, since it's a patch, that bypasses your gut and liver. And it releases nice and slow into the bloodstream.
It's definitely the best option for me and my gut and liver. They have enough problems on their own! I'll stick it out and try suggestions for anti nausea. It's the lesser of two evils - I can't keep bursting into tears at work!
  #10  
Unread 03-11-2017, 10:57 AM
Re: Struggling with HRT

ha, ha... when I had my dose change, I had tearful times as well. Luckily my job is outside most of the time (I'm a zoo keeper) and I can go hide in a private area and just cry. The animals don't care
If you're prone to constipation, be careful with zofran. If I take it more than 3 days in a row, MAJOR constipation. But if I take a stool softener with it, it seems to help. Phenegran is another anti nausea and it doesn't cause the constipation. For me tho, zofran does not cause drowsiness and Phenegran does. Just have to see what works best for you. Both work for the nausea tho.
Reply

Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
1 Reply, Last Reply 12-28-2013, Started By caanthony
18 Replies, Last Reply 11-17-2012, Started By Calypso
4 Replies, Last Reply 04-01-2011, Started By CaseyJay
16 Replies, Last Reply 03-09-2010, Started By nanou-ct
5 Replies, Last Reply 02-05-2010, Started By lj22
8 Replies, Last Reply 06-18-2009, Started By lj22
4 Replies, Last Reply 08-23-2005, Started By madeline92
7 Replies, Last Reply 07-15-2003, Started By nutzandboltz
5 Replies, Last Reply 11-28-2001, Started By tmg
4 Replies, Last Reply 06-29-2001, Started By 54ever
0 Reply, Hints from Members
0 Reply, Hysterectomy Recovery (post hysterectomy)
6 Replies, Hysterectomy Recovery (post hysterectomy)
11 Replies, Aching Hearts
1 Reply, Hysterectomy Recovery (post hysterectomy)
9 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause
9 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Preparing for Hysterectomy (pre hysterectomy)
5 Replies, Prayer Requests for Hyster Sisters



Advertisement

Hysterectomy News

August 16,2017

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement